4 doctors weighed in:

I've had steriod injection in my ankle joint 5 days ago, it feels sore and itches, is this normal?

4 doctors weighed in
Dr. Shahid Rafique
Internal Medicine
2 doctors agree

In brief: Yes

The soreness at the site of injection is normal.
This should gradually improve. If the pain is getting worse then there is a cause for concern and you should contact the same doctor again. There can also be itching of the skin usually as an allergic reaction to the topical cleaning material or the adhesive tape applied after the procedure.

In brief: Yes

The soreness at the site of injection is normal.
This should gradually improve. If the pain is getting worse then there is a cause for concern and you should contact the same doctor again. There can also be itching of the skin usually as an allergic reaction to the topical cleaning material or the adhesive tape applied after the procedure.
Dr. Shahid Rafique
Dr. Shahid Rafique
Thank

In brief: Yes

The itching could be a slight reaction to the steriod and the pain from the trauma of the injection.

In brief: Yes

The itching could be a slight reaction to the steriod and the pain from the trauma of the injection.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors